Pacific Journal of Mathematics

Bounded Hankel forms with weighted norms and lifting theorems.

Takahiko Nakazi

Article information

Source
Pacific J. Math., Volume 150, Number 1 (1991), 123-137.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102637847

Mathematical Reviews number (MathSciNet)
MR1120716

Zentralblatt MATH identifier
0727.47013

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 47A99: None of the above, but in this section 47B99: None of the above, but in this section

Citation

Nakazi, Takahiko. Bounded Hankel forms with weighted norms and lifting theorems. Pacific J. Math. 150 (1991), no. 1, 123--137. https://projecteuclid.org/euclid.pjm/1102637847


Export citation

References

  • [1] V. M. Adamjan, D. Z. Arov and M. G. Krein, Infinite Hankel matrices and generalized Caratheodory-Fejer problems, Funct. Anal. Appl., 2 (1968), 1-19.
  • [2] R. Arocena and M. Cotlar, Generalized Toeplitz kernels and theAdamjan-Arov- Krein moment problems, Toeplitz Centennial Volume, Operator Theory: Adv. & Appl., 4 (1982), 37-55.
  • [3] R. Arocena, M. Cotlar and C. Sadosky, Weighted inequalities in L2 and lifting- properties,Advances in Math. Suppl. Studies 7A, 95-128, Academic Press, New York 1981.
  • [4] M. Cotlar and C. Sadosky, On the Helson-Szeg theorem and a relatedclass of modified Toeplitz kernels, Proc. Symp. Pure Math. Amer. Math. Soc, 35:1 (1979), 383-407.
  • [5] M. Cotlar and C. Sadosky, On some LP versions of the Helson-Szeg theorem, Harmonic Analysis Conference in honour of Prof. A. Zygmund, Wadsworth Int. Math. Series (1982).
  • [6] M. Cotlar and C. Sadosky, A lifting theorem for subordinated invariant kernels, J. Funct. Anal., 67 (1986), 345-359.
  • [7] M. Cotlar and C. Sadosky, Lifting properties, Nehari theorem and Paley lacunary inequality, Rev. Matem. Iberoamericana, 2 (1986), 55-71.
  • [8] P. Hartman, On completely continuous Hankel matrices, Proc. Amer. Math. Soc, 9(1958), 362-366.
  • [9] H. Helson and D. Sarason,Past andfuture, Math. Scand., 21 (1967), 5-16.
  • [10] H. Helson and G. Szeg,A problem in prediction theory, Ann. Mat.Pura Appl., 51 (1960), 107-138.
  • [11] K. Hoffman, Banach Spaces of Analytic Functions, Englewood Cliffs, N.J. (1962).
  • [12] P. Koosis, Weighted quadratic means and Hubert transforms, Duke Math. J., 38 (1971), 609-634.
  • [13] Z. Nehari, On bounded bilinearforms, Ann. of Math., 65 (1957), 153-162.
  • [14] L. B. Page,Applications of the Sz-Nagyand Foias lifting theorem, Indiana Univ. Math. J., 20(1970), 135-145.
  • [15] S. C. Power, Hankel Operatorson Hubert Space (ResearchNotes in Math. Vol. 64), Pitman Advanced Publishing Program,Boston London Melbourne.
  • [16] F. Riesz and M. Riesz, JberRandverte einer analytischen Funktionen, Qua- trieme Congfes des Math. Scand., (1916), 27-44.
  • [17] T. Yamamoto, On the generalization of the theorem of Helson and Szeg, Hokkaido Math. J., 14 (1985), 1-11.